Previously posted as 39 year old female with heart failure, atrial fibrillation,
previous stroke and pacemaker. Meds taken are : coumadin, monopril, K-Dur,
Slo-Mag, lasix, coreg, lanoxin and baby aspirin. My concern now is my
lack of sleep; everytime I roll to my left side during the night, I wake
up immediatley with my heart pounding extemely hard. Could this be the
a-fib kicking up? Also, for several weeks, I have been awaken with
SEVERE leg cramps in my right thigh and calf. Can any of my meds or
conditions cause these? These happen wether I am physically active on
these days or not. I have an appointment with the cardio doc in 8 days.
I would like to know if these symptons should be mentioned in my visit.
ANY NEW SYMPTOMS SHOULD BE MENTIONED AS SOON AS POSSIBLE IF NOT ON THE NEXT VISIT TO THE PHYSICIAN,
ESPECIALLY IN SOMEOME SUCH AS YOU WHO IS ON MULTIPLE MEDICATIONS AND BATTLEING MORE THAN ONE DISEASE
A very detailed history and possibly a holter monitor may be necessary to check
your rhythm at night when you feel your heart pounding, if only to make sure it is
not a.fi. episodes.
The leg cramps can be a side effect of a medication or even due to electrolyte
abnormalities from the medications you are taking. Good Luck and ask these
questions on your next vist.
Information provided in the heart forum is intended for general medical informational
purposes only, actual diagnosis and treatment can only be made by your physician(s).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.